# SDR CALA2023022400531

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737-8
- Aircraft serial: 31659
- Aircraft time: 40,585 hours, 13,925 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Forging
- Part number: 141A880035
- Condition: None
- Location: Lh #1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR ESFR REPORTING ONLY. EA 5310-04554 REV B OP 007 ACCOMPLISHED FOR LH #1 WINDOW FRAME. EA 5310-04554 REV B OP 007 REPAIR ACCOMPLISHED FOR CONFIG B.
